versión On-line ISSN 0719-0646
VERMA, Ram U. The e -Optimality Conditions for Multiple Objective Fractional Programming Problems for Generalized - Invexity of Higher Order. Cubo [online]. 2012, vol.14, n.2, pp. 01-13. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462012000200001.
Motivated by the recent investigations in literature, a general framework for a class of -invex n-set functions of higher order is introduced, and then some results on the e-optimality conditions for multiple objective fractional subset programming are explored. The obtained results are general in nature, while generalize and unify results on generalized invexity as well as on generalized invexity of higher order to the context of multiple fractional programming.
Palabras llave : Generalized invexity of higher order; multiple objective fractional subset programming; e-efficient solution; semi-parametric sufficient e-optimality conditions.